Path derived numbers and path derivatives of continuous functions

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)31-34
Number of pages4
JournalReal Analysis Exchange
Volume31
Issue number1
StatePublished - 2006

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Cite this

@article{48d5def6ddd44b9f86e99604343eb132,
title = "Path derived numbers and path derivatives of continuous functions",
author = "Aliasghar Alikhani-Koopae",
year = "2006",
language = "English (US)",
volume = "31",
pages = "31--34",
journal = "Real Analysis Exchange",
issn = "0147-1937",
publisher = "Michigan State University Press",
number = "1",

}

Path derived numbers and path derivatives of continuous functions. / Alikhani-Koopae, Aliasghar.

In: Real Analysis Exchange, Vol. 31, No. 1, 2006, p. 31-34.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Path derived numbers and path derivatives of continuous functions

AU - Alikhani-Koopae, Aliasghar

PY - 2006

Y1 - 2006

UR - http://www.scopus.com/inward/record.url?scp=85032584402&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85032584402&partnerID=8YFLogxK

M3 - Article

VL - 31

SP - 31

EP - 34

JO - Real Analysis Exchange

JF - Real Analysis Exchange

SN - 0147-1937

IS - 1

ER -